# SDR ASAA2016081417704

- Difficulty date: August 14, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 4,540 hours, 1,493 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB3882
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,580 hours, 1,478 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING NR 2 ENGINE START,  WOULD NOT LIGHT OFF.  FUEL FLOW WENT TO 1.2 TO .3 THEN TO 0000.  IGNITION ON LEFT SIDE.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 74-21/801.  AIRPLANE INPUT VOLTAGE FOR THE LEFT EXCITER IS OUT OF RANGE". VERIFIED 115VAC AT DP0101 PINS A TO B. REPLACED THE NR 2 ENGINE EEC. EEC INSTALLATION TESTS PASSED IAW AMM 73-21-60-400-802-F00. SUCCESSFUL GROUND VERIFICATION ACCOMPLISHED, LEFT SYSTEM IGNITION AUDIBLE TEST PASSES, IAW FIM 74-21/801.
